# SDR DATA20210519002

- Difficulty date: May 14, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N744LG
- Make and model: Stbros SD360
- Aircraft serial: SH3744
- Aircraft time: 29,206 hours, 27,349 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Stub Frame
- Condition: Corroded
- Location: Rt Mlg
- Part time: 29,206 hours, 27,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT AND RIGHT MAIN LANDING GEAR STUB WING FITTINGS WERE FOUND CORRODED BEYOND LIMITS AT THE AFT PINTLE PIN BORES. MAINTENANCE BORED OUT THE FITTINGS PER AN
APPROVED PROCEDURE AND INSTALLED SLEEVES.
